Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebraic determination of fiberwise PL involutions


Authors: Hayon Kim, Jehpill Kim and Kyung Whan Kwun
Journal: Trans. Amer. Math. Soc. 267 (1981), 125-131
MSC: Primary 57N10
MathSciNet review: 621977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some fiberwise PL involutions on fibered $ 3$-manifolds induce the obvious automorphism of the fundamental group. It is shown that this expected behavior of the fundamental group in turn characterizes such fiberwise involutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10

Retrieve articles in all journals with MSC: 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0621977-8
PII: S 0002-9947(1981)0621977-8
Keywords: PL involutions, fibering, fiberwise, fibered $ 3$-manifolds
Article copyright: © Copyright 1981 American Mathematical Society